# SDR NSVA20070180

- Difficulty date: July 10, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N155CJ
- Make and model: Beech 1900D
- Aircraft serial: UE55
- Aircraft time: 23,650 hours, 34,681 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 1003810061
- Part serial: NSN
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR IN TRANSIT LIGHT ANNUNCIATOR ILLUMINATED NORMALLY DURING POWER REDUCTION, HOWEVER IT WOULD NOT EXTINGUISH AFTER ADVANCING POWER AND REMAINED ILLUMINATED UNTIL GEAR WAS EXTENDED FOR LANDING.  REMOVED AND REPLACED NOSE GEAR UP LOCK SWITCH, PERFORMED GEAR EXTENSION AND RETRACTION, OPS CHECK SATISFACTORY IAW BEECH 1900 MM 32-60-00 AND 32-30-00 P/N 100-381006-1.
